# SDR SWAA2023032017532

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,910 hours, 30,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1668 BATTERY LH MID CABIN FAILED CAPACITY CHECK<[01] REMOVED AND REPLACED M1668 BATTERY PACK PER AMM 33-51-06 REMOVED AND REPLACED M1668 POWER SUPPLY 33-51-06 AND REPLACED EMERGENCY AREA LIGHT LAMP BULB PER AMM 33-51-03 NO FIX NOTED PLEASE REFER TO TTG8Q00JWVJW FURTHER TROUBLING SHOOTING NEEDED;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M1670; OPS CHECK OF L/H OVERHEAD EMERGENCY LIGHTS AT ROW 9ABC AND 12ABC GOOD. PER AMM 33-41-06 ON TTG8Q00JWVJW SYSTEM RESTORED
